# SDR DL757030424

- Difficulty date: May 3, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N613DL
- Make and model: Boeing 757232
- Aircraft serial: 22820
- Aircraft time: 56,607 hours, 29,687 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N33705
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN AND UNDERLYING BEAR STRAP WERE FOUND      DENTED AT THE AFT EDGE OF THE C2 DOOR CUTOUT AT FS 1380     BETWEEN STRINGERS 22R & 23R.  THE DAMAGE WAS REMOVED WITH   A TRIMOUT AT THE DOOR EDGE.  THE TRIMOUT WAS REPAIRED WITH  3 EXTERNAL ALUMINUM REPAIR DOUBLERS PER ER/A 384808-14,     REV A.
